# SDR DXTA200701977

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 3,547 hours, 2,497 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 9006EN42
- Part serial: NSN
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 3,547 hours, 2,497 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RETRACTING LANDING GEAR AND AFTER GEAR RETRACTION CYCLE WAS COMPLETE,  LT GEAR INDICATOR RED NOSE GEAR INDICATOR RED, RH GEAR INDICATOR GEAR GREEN AND RED. WHEN GEAR EXTENDED, ALL INDICATONS NORMAL.REMOVED AND REPLACED PRIMARY LANDING GEAR SWITCH ON RIGHT LANDING GEAR. ADJUSTED SWITCH AS NECESSARY AND PEFORMED RETRACTING TEST - ALL TESTS GOOD.
